# SDR NSVA20070225

- Difficulty date: September 10, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N191MJ
- Make and model: Saab 340B
- Aircraft serial: 191
- Aircraft time: 35,821 hours, 41,304 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTING HISSING SOUND COMING FROM AROUND EMERGENCY EXIT ROW 7 PRESSURIZATION NORMAL.  OPS CHECK PRESSURIZATION IAW AMM 21-32-00-05.  COULD NOT LOCATE A HISSING SOUND AROUND EMERGENCY EXIT DOORS, NO FAULTS FOUND.
